# SDR IPXA12571745

- Difficulty date: January 25, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N80318
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, STA 1040+16 TO 1080 RBL 1, SEAT TRACK RT FLANGE HAS CORROSION ON UPPER SURFACE.  REPLACED SEAT TRACK IAW DWG 144N8031 AND SRM 51-40-0 2.
